# SDR DL757020523

- Difficulty date: May 9, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 3,910 hours, 1,841 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T11032
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  THE GEAR HANDLE WOULD ONLY GO UP TO THE OFF POSITION, IT WOULD NOT GO BEYOND THAT POINT.  RETURNED HANDLE TO DOWN POSITION, 3 GREENS.  REMOVED AND REPLACED LANDING GEAR HANDLE, JACKED AC RAN GEAR SEVERAL TIMES WITH HYDRO MULE AND WITH ELECTRIC PUMP, TIMED GEAR EXTENSION AND RETRACTION PER MM CHECKS GOOD.
